MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"

Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Catalog Number DYNDST1545
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the issue is that when they try to adjust the flow to 50% by using the roller nothing happens¿the fluid still drains at 100%.When the roller is adjusted the fluid drain rate is either 100% or 0.There isn¿t anything in between when you adjust the roller.".
 
Additional Manufacturer Narrative
The account reported finding roller clamp doesn't work; when they try to adjust the flow to 50% by using the roller nothing happens, and the fluid drain rate is either 100% or 0.No sample or photo received for our investigation; finished good production records were reviewed, and the vendor returned their investigation and did not find any discrepancies in the production records nor evaluation of retained samples.Based on the complaint details, our investigation and the vendor's investigation, the complaint cannot be confirmed; sample required to determine cause.No patient effects/injury noted, and the division will monitor the issue through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50883325
Report Number1417592-2026-49812
Device Sequence Number21288686
Product Code FPA
UDI-Device Identifier10884389975961
UDI-Public10884389975961
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1545
Device Lot Number0332410A193
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown